# SDR SWIA200514922

- Difficulty date: April 20, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 12,726 hours, 17,217 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AISLE LIGHT AT 10A HAD SMOKE COMING OUT OF IT.  REPLACED CEILING LIGHT FIXTURE AT 10A.  OPERATIONAL CHECK GOOD.
